MathSciNet Relay Station
MathSciNet bibliographic data
MR1803886 (2001m:33013) 33C45 (30C15 65D20)
López, José L.; Temme, Nico M. Approximation of orthogonal polynomials in terms of Hermite polynomials. Dedicated to Richard A. Askey on the occasion of his 65th birthday, Part II. Methods Appl. Anal. 6 (1999), no. 2, 131–146.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement